# SDR QMLA2018123118139

- Difficulty date: December 31, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 5,057 hours, 17,944 cycles
- Engine time: 5,557 hours, 9,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL CRACKS AT AFT BULKHEAD STA 3525 ON BOTH THE LT AND RT SIDES ALONG WITH THE INNER MAIN GEARBOX TRANSMISSION MOUNT LT CRACKED THAT MOUNTS TO THE AFT BULKHEAD AT STA 3525.
